# SDR AALA202402268890

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 252SF IN PASSENGER CABIN. REPLACED FLOOR PANEL 252SF IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIAL.
